Volume 16, Number 5
Previous Issue Next Issue

Zhong-ci Shi & Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 385-394

Preview Full PDF 94 1703 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 395-402

Preview Full PDF 95 1633 Abstract

Bai-sheng Wu & K. Tassilo

J. Comp. Math., 16 (1998), pp. 403-416

Preview Full PDF 95 1665 Abstract

Jian Li, Ben-yu Guo & Wei-ming Cao

J. Comp. Math., 16 (1998), pp. 417-436

Preview Full PDF 98 1683 Abstract

Gong-yan Lei

J. Comp. Math., 16 (1998), pp. 437-444

Preview Full PDF 94 1691 Abstract

Tian-zi Jiang

J. Comp. Math., 16 (1998), pp. 445-456

Preview Full PDF 97 1636 Abstract

Zi-cai Li

J. Comp. Math., 16 (1998), pp. 457-480

Preview Full PDF 99 1695 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard